# SDR HALA0100263

- Difficulty date: November 19, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - ON TAKEOFF ROLL, FIRST OFFICERS AIRSPEED INDICATOR INDICATED 0 AIRSPEED, ABORTED TAKEOFF.  REMOVED AND REPLACED CADC, OPS AND LEAK CHECK GOOD.  SECOND BLOCK TURNBACK DUE TO NO AIRSPEED INDICATION.  FOUND DEBRIS IN FIRST OFFICERS PITOT TUBE.  (M)
